Volume 31, Issue 3
Global Dynamics of a Predator-Prey Model

Rui Huang, Qiangyou Pan & Lianzhang Bao

Commun. Math. Res., 31 (2015), pp. 274-280.

Published online: 2021-05

Preview Purchase PDF 3 2093
Export citation
  • Abstract

In this paper, we consider a predator-prey model. A sufficient condition is presented for the stability of the equilibrium, which is different from the one for the model with Hassell-Varley type functional response. Furthermore, by constructing a Lyapunov function, we prove that the positive equilibrium is asymptotically stable.

  • Keywords

Allee effect, asymptotically stable, predator-prey model.

  • AMS Subject Headings

34A34, 34D20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-31-274, author = {Huang , Rui and Pan , Qiangyou and Bao , Lianzhang}, title = {Global Dynamics of a Predator-Prey Model}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {31}, number = {3}, pages = {274--280}, abstract = {

In this paper, we consider a predator-prey model. A sufficient condition is presented for the stability of the equilibrium, which is different from the one for the model with Hassell-Varley type functional response. Furthermore, by constructing a Lyapunov function, we prove that the positive equilibrium is asymptotically stable.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2015.03.10}, url = {http://global-sci.org/intro/article_detail/cmr/18931.html} }
TY - JOUR T1 - Global Dynamics of a Predator-Prey Model AU - Huang , Rui AU - Pan , Qiangyou AU - Bao , Lianzhang JO - Communications in Mathematical Research VL - 3 SP - 274 EP - 280 PY - 2021 DA - 2021/05 SN - 31 DO - http://doi.org/10.13447/j.1674-5647.2015.03.10 UR - https://global-sci.org/intro/article_detail/cmr/18931.html KW - Allee effect, asymptotically stable, predator-prey model. AB -

In this paper, we consider a predator-prey model. A sufficient condition is presented for the stability of the equilibrium, which is different from the one for the model with Hassell-Varley type functional response. Furthermore, by constructing a Lyapunov function, we prove that the positive equilibrium is asymptotically stable.

Rui Huang, Qiangyou Pan & Lianzhang Bao. (2021). Global Dynamics of a Predator-Prey Model. Communications in Mathematical Research . 31 (3). 274-280. doi:10.13447/j.1674-5647.2015.03.10
Copy to clipboard
The citation has been copied to your clipboard